MathSciNet Relay Station
MathSciNet bibliographic data
MR237730 28.10 (60.00)
Darst, R. B. Properties of Lusin sets with applications to probability. Proc. Amer. Math. Soc. 20 1969 348–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement